# SDR SIMA201022801

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 25,024 hours, 23,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE EXTERIOR FUSELAGE SKIN WITH A 1 INCH CRACK AT FRAME 75 BETWEEN STRINGERS 01 RIGHT AND 02 RIGHT; APPROXIMATELY 4 INCHES RIGHT OF THE VERTICAL STABILIZER; ALSO ALONG WITH STRINGER 02 RIGHT WAS FOUND TO BE CRACKED AT THE INTERSECTION OF FRAME 75.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED SKIN IAW ETA EM-5300-1412, REPAIRED STRINGER IAW EMBRAER SRM 53-00-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
